RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Jpn. J. Math., 2018, том 13, выпуск 1, страницы 109–185 (Mi jjm1)  

Hilbert schemes of lines and conics and automorphism groups of Fano threefolds

Alexander G. Kuznetsovabc, Yuri G. Prokhorovacd, Constantin A. Shramovac

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina street, Moscow, 119991, Russia
b The Poncelet Laboratory, Independent University of Moscow, Bolshoy Vlasyevskiy Pereulok 11, 119002, Russia
c Laboratory of Algebraic Geometry, National Research University Higher School of Economics, Usacheva street, 6, Moscow, 119048, Russia
d Department of Algebra, Moscow State University, Moscow, 119991, Russia

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации 5-100
Российский фонд фундаментальных исследований 15-01-02164
14-01-00416
15-51-50045
15-01-02158
14-01-00160
Российская академия наук - Федеральное агентство научных организаций PRAS-18-01
Simons Foundation
Фонд Дмитрия Зимина «Династия»
The authors were partially supported by the Russian Academic Excellence Project “5-100”, by RFBR grant 15-01-02164, and by the Program of the Presidium of the Russian Academy of Sciences No. 01 “Fundamental Mathematics and its Applications” under grant PRAS-18-01. A.K was also supported by RFBR 14-01-00416, 15-51-50045 and by the Simons foundation. Yu.P. was also supported by RFBR 15-01-02158 and 15-51-50045. C.S. was also supported by RFBR 14-01-00160 and 15-01-02158 and the Dynasty foundation.


DOI: https://doi.org/10.1007/s11537-017-1714-6


Реферативные базы данных:

ArXiv: 1605.02010
Тип публикации: Статья
Поступила в редакцию: 11.04.2017
Исправленный вариант: 11.11.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jjm1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:12

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018